# SDR 03199626

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, AN EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP IN THE EMERGENCY EXIT LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
